Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 1998, Volume 5, Issue 2, Pages 3–19 (Mi da380)  

This article is cited in 1 scientific paper (total in 1 paper)

An approximate algorithm for the problem of minimizing polynomials of Boolean variables

V. L. Beresnev, E. N. Goncharov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1559 kB)

Bibliographic databases:
UDC: 519.87
Received: 11.11.1998

Citation: V. L. Beresnev, E. N. Goncharov, “An approximate algorithm for the problem of minimizing polynomials of Boolean variables”, Diskretn. Anal. Issled. Oper., Ser. 2, 5:2 (1998), 3–19

Citation in format AMSBIB
\Bibitem{BerGon98}
\by V.~L.~Beresnev, E.~N.~Goncharov
\paper An approximate algorithm for the problem of minimizing polynomials of Boolean variables
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 1998
\vol 5
\issue 2
\pages 3--19
\mathnet{http://mi.mathnet.ru/da380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680472}
\zmath{https://zbmath.org/?q=an:1064.90558}


Linking options:
  • http://mi.mathnet.ru/eng/da380
  • http://mi.mathnet.ru/eng/da/v5/s2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Kh. Gimadi, E. N. Goncharov, “Dvukhurovnevaya zadacha vybora sistemy mashin i uzlov s nelineinoi proizvodstvennoi funktsiei”, Sib. zhurn. industr. matem., 9:2 (2006), 44–54  mathnet  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:344
    Full text:124

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022